# SDR CA191021047

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: CC670220013
- Condition: Corroded
- Location: Rudder
- Part time: 28,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON BACKLASH FAILURE OF THE TEST OF THE RUDDER CONTROL SYSTEM , INSPECTION FOUND (1-OFF) CORRODED AREA TO RUDDER ACTUATOR HINGE FITTING (DWG CC670-22162, REF) IN ONE OF THE LUG BORE. CONCERNED HOLE WAS OPEN UP TO DIAMETER 0.5160" TO REMOVE CORROSION (NOM. DIA. IS 0.4997"/0.5002"). (TC# 20191021047)
